# SDR UIEA2018090901928

- Difficulty date: September 9, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,795 hours, 18,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2780540102
- Part serial: 2094
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NOT SUPPLYING DUCT PRESSURE. REMOVED AND REPLACED APU BLEED AIR VALVE IAW AMM 36-11-10. OPS CHECK GOOD.
